Duragesic Patch Lawsuit

The Duragesic patch, also known as fentanyl transdermal system, is used to treat patients suffering from moderate-to-severe chronic pain. The patch was recalled in 2004 following reports of packaging leaks linked to potentially fatal injuries.

If medication leaks from the patch, not only could patients can receive either too little or too much medication, a caregiver could be severely affected just by handling the patch.


Adverse Symptoms Linked to Duragesic Patch

Leaked medication from a Duragesic patch may cause, but are not limited to, the following symptoms:

  • Nausea
  • Sedation
  • Drowsiness
  • Other potentially life-threatening complications

Medication may leak from a small percentage of DURAGESIC 75 mcg per hour patches due to the improper sealing of one of the patch edges. The control numbers for the affected patches - 0327192, 0327193, 0327294, 0327295, and 0330362 - appear on both the outer carton and on each foil pouch that contains a patch. Only five lots of DURAGESIC 75 mcg per hour patches were affected.